Case reports in oncology · 2017
Nivolumab-Induced Myocarditis Concomitant with Myasthenia Gravis.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Fukasawa Yoko, Sasaki Kazuya, Natsume Maika, Nakashima Makoto, Ota Shuji, Watanabe Kiyotaka, Takahashi Yoshihisa, Kondo Fukuo, Kozuma Ken, Seki Nobuhiko
Аннотация
We report a 69-year-old female patient with advanced lung cancer who developed myocarditis concomitant with myasthenia gravis (MG), also known as "Herzmyasthenie," after 3 cycles of nivolumab administration. Her initial symptoms were general malaise and double vision. However, her myocarditis deteriorated rapidly the following day, necessitating a temporary pacemaker and noninvasive positive pressure ventilation in the intensive care unit. Immunohistochemical examination of a myocardial biopsy suggested an immune response on the basis of HLA associations. The patient also developed impaired adduction of her left eye and elevated serum levels of acetylcholine receptor antibody, suggesting the onset of MG. Her condition gradually improved after immediate methylprednisolone pulse therapy. This case of nivolumab-induced "Herzmyasthenie" highlights the need to be aware that fulminant myocarditis might occur at the same time as MG during treatment with anti-programmed cell death-1 monoclonal antibodies.